# SDR DALA1126509858

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 96D HAS SEVERAL SHARP DENTS IN TOP SKIN.  REMOVED HAT CHANNELS FROM CABIN FLOOR PANEL, TOP SKIN BS 1003 TO 1068 IAW SRM 51-30-2 PAG 24-26.  RECEIVED NEW TOP SKIN 66" X 21" 7075-T6 PER SRM 53-23-0 FIG 6 PNL TYPE C.  FABBED NEW SKIN PER DWG 5930352 AND 9919601, TREATED AND PRIMED IAW SRM 51-10-3 PG 31-32, PG 24-26.
